Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Low blood sugar, cant lift arms, shaking out of skin, muscle sore. What can be the reason?

Hello..... I have been feeling like I have been having low blood sugar . When this happens, I feel like my whole body is like a bowl of Jello and I can barely lift my arms. I feel like I m shaking out of my skin. This happens onlt in the afternoon and mostly in the middle of the night, were it wakes me up. After an episode, all my muscle are sore, most my arms and back. What is happening to me?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
I hope you are not a diabetic on medications? some medications give hypoglycemia (low blood sugar levels) if not properly dosed or taken after required diet.
If you are not, then lack of adequate calories and or over burn of calories could cause it. Take fruit juice with glucose mixed during your spells and get your blood sugar and blood pressure checked up
Answered: Wed, 16 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor